# SDR DHLA2009743531

- Difficulty date: December 29, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 1000, BETWEEN STR 28R AND 30.  ACCOMPLISHED SKIN REPAIR AS REQUIRED IAW SRM 53-30-1 FIG 1.
